# SDR CA981207018

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565C4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE NR 3 ENGINE STARTED TO LOSE POWER.  N1 FLUCTUATED FROM MINIMUM TO MAXIMUM.  POST-FLIGHT, THE NR 3 ENGINE ELECTRONIC CONTROL UNIT WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
